test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works

Advanced Search
& Collections
Issue Date   
Sign on to:   
Receive email
My Account
authorized users
Edit Profile   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9465

Title: A Bound on the Total Chromatic Number
Authors: Molloy, M.
Reed, B.
Keywords: total chromatic number
absolute constant
Issue Date: Feb-1998
Publisher: Springer Verlag
Citation: Molloy M., Reed B. A Bound on the Total Chromatic Number; Combinatorica Vol. 17, 1998, 241-280
Abstract: We prove that the total chromatic number of any graph with maximum degree Δ is at most Δ plus an absolute constant. In particular, we show that for Δ sufficiently large, the total chromatic number of such a graph is at most (unable to display formula). The proof is probabilistic.
Description: published source acknowledged. The original publication is available http://www.springerlink.com/content/?k=a+bound+on+the+total+chromatic+number
URI: http://hdl.handle.net/1807/9465
ISSN: 0209-9683
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
a bound on the total chromatic number.pdf379.55 kBAdobe PDF

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.